# SDR SWIA200515347

- Difficulty date: July 25, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 20,025 hours, 29,557 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flap Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AND MOVING FLAP HANDLE TO 0 RECIEVED A FLAP CONTROL FAULT.  REPAIRED BROKEN WIRE AT LEFT OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECK GOOD.
